Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 1, Pages 43–52 (Mi mz2123)  

This article is cited in 13 scientific papers (total in 13 papers)

Kolmogorov widths in finite-dimensional spaces with mixed norms

A. D. Izaak

M. V. Lomonosov Moscow State University

Full text: PDF file (1147 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:1, 30–36

Bibliographic databases:

UDC: 517.5
Received: 22.10.1993

Citation: A. D. Izaak, “Kolmogorov widths in finite-dimensional spaces with mixed norms”, Mat. Zametki, 55:1 (1994), 43–52; Math. Notes, 55:1 (1994), 30–36

Citation in format AMSBIB
\Bibitem{Iza94}
\by A.~D.~Izaak
\paper Kolmogorov widths in finite-dimensional spaces with mixed norms
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 1
\pages 43--52
\mathnet{http://mi.mathnet.ru/mz2123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275301}
\zmath{https://zbmath.org/?q=an:0879.46004}
\elib{https://elibrary.ru/item.asp?id=12741433}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 1
\pages 30--36
\crossref{https://doi.org/10.1007/BF02110761}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PL08500005}


Linking options:
  • http://mi.mathnet.ru/eng/mz2123
  • http://mi.mathnet.ru/eng/mz/v55/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. M. Galeev, “Kolmogorov $n$-width of some finite-dimensional sets in a mixed measure”, Math. Notes, 58:1 (1995), 774–778  mathnet  crossref  mathscinet  zmath  isi
    2. È. M. Galeev, “Linear widths of Hölder–Nikol'skii classes of periodic functions of several variables”, Math. Notes, 59:2 (1996), 133–140  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. D. Izaak, “Widths of Hölder–Nikol'skij classes and finite-dimensional subsets in spaces with mixed norm”, Math. Notes, 59:3 (1996), 328–330  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. G. S. H. Pau, “Reduced-basis method for band structure calculations”, Phys. Rev. E, 76:4, Part 2 (2007), 046704, 12 pp.  crossref  adsnasa  isi  elib  scopus
    5. E. M. Galeev, “Poperechniki funktsionalnykh klassov i konechnomernykh mnozhestv”, Vladikavk. matem. zhurn., 13:2 (2011), 3–14  mathnet  elib
    6. A. A. Vasil'eva, “Kolmogorov and linear widths of the weighted Besov classes with singularity at the origin”, J. Approx. Theory, 167 (2013), 1–41  crossref  mathscinet  zmath  isi  scopus
    7. A. S. Romanyuk, “On the problem of linear widths of the classes $B_{p,\theta}^r$ of periodic functions of many variables”, Ukrainian Math. J., 66:7 (2014), 1085–1098  crossref  mathscinet  zmath  isi  scopus
    8. Yu. V. Malykhin, K. S. Ryutin, Product of octahedra is badly approximated in the $\ell_{2,1}$-metric, 2016, 8 pp., arXiv: 1606.00738
    9. Yu. V. Malykhin, K. S. Ryutin, “The Product of Octahedra is Badly Approximated in the $\ell_{2,1}$-Metric”, Math. Notes, 101:1 (2017), 94–99  mathnet  crossref  crossref  mathscinet  isi  elib
    10. Sjoerd Dirksen, Tino Ullrich, Gelfand numbers related to structured sparsity and Besov space embeddings with small mixed smoothness, 2017, 29 pp., arXiv: 1702.06781
    11. Dirksen S. Ullrich T., “Gelfand Numbers Related to Structured Sparsity and Besov Space Embeddings With Small Mixed Smoothness”, J. Complex., 48 (2018), 69–102  crossref  isi
    12. A. A. Vasileva, “Kolmogorovskie poperechniki klassov Soboleva na otrezke s ogranicheniyami na variatsiyu”, Tr. IMM UrO RAN, 25, no. 2, 2019, 48–66  mathnet  crossref  elib
    13. A. A. Vasil'eva, “Kolmogorov widths of intersections of weighted Sobolev classes on an interval with conditions on the zeroth and first derivatives”, Izv. Math., 85:1 (2021), 1–23  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:419
    Full text:104
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021